# SDR AUS20040391

- Difficulty date: May 10, 2004
- Submitted: July 22, 2004
- Operation: General aviation
- Make and model: Boeing 767338
- Engine: Ge CF680C2*
- System (JASC): 5410 · Nacelle/Pylon, Main Frame
- Part: Door
- Part number: 311T106535
- Condition: Missing
- Location: Nacelle
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(AUS) NR 2 ENGINE NACELLE/STRUT OB ACCESS DOOR MISSING.
